# SDR VJ9800063

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591970731
- Condition: Corroded
- Location: Bs 900-935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT LOWER DOOR JAMB CORRODED OUTSIDE AND INSIDE OF BOX FRAME FS 900 TO FS 935.  CUTOUT CORRODED AREA FS 908 TO FS 925, FABRICATED FILLER, DOUBLER, TRIPLER IAW REA 981127 BCAG DATA FAX FILE MISC 2302, ACTION 3 360129, FILE 98-02-17-021 DTD 20 FEB 98.  INSTALLED IAW DC9 SRM 53-05, FIG 106.  TREATED AND PRIMED IAW DC9 SRM 51-10-3.
